# SDR CA090219016

- Difficulty date: February 4, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Fractured
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, THE CREW RECEIVED A FIRE WARNING ON NR 1 ENGINE AND IMMEDIATELY ABORTED T/O. IT IS UNKNOWN IF FIRE BOTTLES WERE DISCHARGED. THE A/C RETURNED TO THE RAMP WHERE INS REVEALED A FRACTURED 6 AND 7 BEARING OIL LINE, FRACTURED 1ST AND 2ND STAGE PT BLADES. HEAT RELATED DAMAGE WAS ALSO FOUND ON ACCESS PANNELS. THE LOCAL AUTHORITIES ARE INVESTIGATING THIS EVENT. MFG HAS OFFERED ASSISTANCE AND WILL FOLLOW UP.
